# SDR ASAA2012062192405

- Difficulty date: June 2, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 15,336 hours, 4,933 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90722151
- Condition: Failed
- Location: Nr1 Engine
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOROSCOPE INSPECTION OF NR 1 ENGINE, FOUND LT AND RT IGNITORS DAMAGED.  R & R NR 1 ENG LT AND RT IGNITER PLUGS IAW T/C 78474000.
